[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPk] Re: Wild BGs

In message <email @ redacted>, Steve Hargreaves
<email @ redacted> writes
>Even odder, or not, after three consecutive evenings of hypo occuring about 2=
>hours after my evening meal, I reduced my Lantus by 2 units (back to the
>original) and am back to high (20+) BGs in the evening. If I increase the
 >Novorapid at tea time, I Hypo, if I keep it the same, I'm hyper,l If I
>my basal, I'm hypo-You get the drift. Until I get the pump, this is going to
>drive me nuts, and keep me feeling pretty unwell.

I'm still not sure that I'm seeing the pattern with the different doses
you mention;

normal lantus, normal novorapid = 20+, continuing high to dawn.
lantus+2, normal novorapid = hypo, and then ????
normal lantus, novorapid +2 = ??????
lantus+2, normal novorapid -2 = 20+, continuing high to dawn.

Have 1 got that right - and can you fill in the gaps?

Perhaps you could consider splitting the novorapid - what would

normal lantus, normal novorapid, novorapid 2 units 1 hr after eating do?

(I am guessing you are moving by 2 units because you have insulin
resistance (total daily dose 50+).  Other wise, I'd recommend you move
to 1 unit movements, in light of the hypos.

Best wishes


(dm 30+, 508 2+)
Pat Reynolds
email @ redacted
   "It might look a bit messy now, 
                    but just you come back in 500 years time" 
   (T. Pratchett)
for HELP or to subscribe/unsubscribe, contact: